Can one of my meds can be causing my nose to bleed norpace (disopyramide) or acebutolol or midodrine or Fludrocortisone or can just be dry air?
Nosebleed. nosebleed is a relatively rare but possible side effect of Fludrocortisone. This is probably related to its anti-inflammatory effect. Please do not stop taking any of your medications without first discussing with your doctor! It is more likely that dry air could be the cause of your nosebleeds. Consider trying a little dab of saline gel in each nostril and also use a humidifier.
Most likely dry air. Doubtful your meds as stated would cause nose bleeds.
Dry air most likely. While it’s theoretically possible for any drug to cause any side effect, bleeding is not something that has been reliably observed with any of these drugs. If you noticed the bleeds starting shortly after you started taking one of these meds for the first time, then you might have cause for suspicion. If you’d been taking all of them for awhile when the bleeds started, dry air is most likely.